# SDR YENA2022040400330

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb EMB110*
- Aircraft serial: 054
- Aircraft time: 40,161 hours, 25,941 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Line
- Condition: Leaking
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2259, BOS-PHL. (AIRCRAFT DECLARED AN EMERGENCY) 'ON APPROACH WE RECEIVED A HYD 2 LO PRESS EICAS MESSAGE. WE WENT AROUND AND COMPLETED QRH. LANDED WITHOUT INCIDENT; FOUND LH LG ACTUATORS HYD HOSES LEAKING. REMOVED AND REPLACED BOTH HOSES IAW AMM 29-10-13. ALSO REMOVED AND REPLACED #2 SYS CASE DRAIN FILTER AND PRESSURE FILTER IAW AMM 29-11-05. SERVICED HYD SYS IAW AMM 12-12-01. PERF ENG RUN OPS TEST AND LEAK CHECK GOOD. NO FAULTS ARE NOTED AT THIS TIME. AC OK FOR SERVICE. CW ENG 2 DRIVEN PUMP EDP RUND DRY INSP CHECK IAW AMM 05-50-23. ALL CHECKS ARE NORMAL. BOTH FILTERS WERE REPLACED.'
